# SDR P2EA01043

- Difficulty date: May 1, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, L-ANGLE CRACKED AT BS 1150 WL 238, RIGHT SIDE.  REPAIRED L-ANGLE IAW SRM 51-40-3.  (M)
